Ibuprofen belongs to a group of medicines called non-steroidal anti-inflammatory drugs (or NSAIDs). Paracetamol works in a different way than ibuprofen, but both active ingredients work together to reduce pain.
View cart “CERAVE Restoring foot cream 88 ml” has been added to your cart.
IbuHEXAL plus paracetamol 200 mg/500 mg FTA,20pcs
€6.63
This medicine contains two active ingredients (which make the medicine work).
In Stock
SKU:
Dehealtbest01
Categories: Painkillers, Pharmacy

Description
Product Data
Shipping & Delivery
Related products
CERAVE Restoring foot cream 88 ml
€16.60
KNEIPP Butter for foot care 100 ml
€10.63
LAVERA Children’s toothpaste 75 ml
€9.91
MEDIMENTO Foot balm foot balm 60 ml
€14.36
UXITOL 13 Kerato Softening body lotion 250 ml
€13.84